# SDR UPS06848517

- Difficulty date: November 6, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 69,351 hours, 46,126 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hook
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 F/O'S SLIDING WINDOW WILL NOT OPEN.  ADJUSTED F/O'S CLEARVIEW WINDOW LWR AFT HOOK PER MM 56-10-0-03-5, OPS CHECK GOOD.
